Jul 12, 2012 - 3:05 am
My wife (oligoastrcytoma) had avastin and CPT-11 treatments) along with temodar for several weeks until they had to be halted due to an infection from an incision from a previous biopsy.
In the last few weeks, her voice has grown really week and I've noticed she gets hiccups and has some trouble swallowing mostly liquids, often leading to coughing attacks and spitting up what she's swallowed. In the last couple of days, she has had some barely noticeable paralysis on the right side of her face/mouth.
We went to the oncologist today to re-boot the Avastin treatments after a couple months off.
Without looking at an MRI, he thinks some small tumor may have massed near her brain stem, or it's residual tumor that was getting beat up by treatments.
The doc doesn't seem overly concerned with this and thinks there might even be an improvement by tomorrow sometime. But it sure sounds scary and concerning to me.
Anyone else had this sort of problem and experience? I feel in my gut that there's something happening here and not in a good way. Any past experience with this would be really helpful. Thanks!